# SDR DLL10980577

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- System (JASC): 2840 · Fuel Indicating System
- Part: Bulb
- Part number: 10648LD2591
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHILE CLIMBING THROUGH FL 35.5 NR 3 ENG FLAMED OUT.  IT APPEARS THE NR 3 ENG TANK VLV BECAME UNLATCHED.  RELATCHED THE NR 3 ENG TANK VLV SWITCH LIGHT AND RESTARTED ENG, BOTH LIGHT BULBS IN FLOW BAR WERE BURNED OUT.  REPLACED NR 3 ENG TANK VLV SWITCH LENS ASSY VALVE AND LIGHT LENS OPERATES GOOD.  COMPLETED LOST THRUST REPORT AND INSPECTED ENG INLET, EXHAUST AND CHIP DETECTORS, ALL CKS GOOD.  GOOD OIL PRESSURE MAINTAINED DURING EVENT.
